# SDR CALA2008120301118

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Dented
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED AT STA 767, S-25R.  REPAIRED FRAME AT STA 767 RT STRINGER 25R IAW B737 SRM 51-70-11.
